Sarah can you PLEASE give me some advice, about 9 years ago I had a fall on my buttock. Ended up having sclerosant injections in the ligaments, but I was still in a lot of pain in the SI joint area after pursuing everything and everybody (physiotherapist, osteopaths etc) nothing helped, MRI scan showed a bit if wear and tear etc. I gave up and eventually it settled on its own. I'm 65 and out of the blue the pain has returned with a vengeance, can't sit, can't lie on my back, lots of burning in the SI joint area and in the side of my knee. Went to a physio who said it was a facet joint problem L4L5 but couldn't help me. Have recently had an MRI scan again showed very little a bone spur on L5 and a it of wear and tear, but nothing untoward according to the consultant. So he said its an SI joint problem and 2 weeks ago I had a steroid I jection in the SI joint. OMG, I have been in bed for a week had a reaction to the cortisone, flushing, rash, headache , dizzy, you name it I had it. Up and about now 2 weeks on no better at all, consultant doesn't want to see me for another 2 weeks. He said the problem could be caused by the sclerosant injections!! Could a facet joint problem stop me from sitting and give me pain at the base of the SI joint? My fear is when I go back in 2weeks he will want to give me another injection in the SI joint because he said there was a lot of inflammation there. I think he might be barking up the wrong tree, and really would welcome any advice from you. Not bei g able to sit is affecting my quality of life and is very depressing, can't believe that I can't get at least some pain relief. Please Sarah can you help me. Thank you, Jean, UK.